# SDR CALA2017082702903

- Difficulty date: August 27, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 93,764 hours, 20,131 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES THAT SMELLED LIKE  BURNING PLASTIC WERE PRESENT AFTER TO FOR 20 MIN. ALL CABINS NOT OVEN DEBRIEFED FROM CREW USING FORM 46-6020. PERFORMED INSPECTION TAS K 05-51-58-910-801C1. ALL STEPS INCLUDING RUNNING OF BOTH ENGINES WITH BOTH PACS ON, IFE ON, READ LIGHTS ON, ALL OVENS TO FULL HE AT FOR 45 MINUTES. INSPECTED OVERHEAD CEILING PANELS REF L/P 523 7097 AREA, NO SMELL DETECTED. INSPECTED PAC BAY AREA, AND A/C CARGO AND AVIONIC'S BAY. PER CREW, A/C CONT FLIGHT FOR THE DURATION OF 5 PLUS HOURS AFTER DETECTION OF SMELL, AND NO SMELL NOTED. A/C OK TO CONT.
